Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

General Wiener-Hopf operators


Authors: Allen Devinatz and Marvin Shinbrot
Journal: Trans. Amer. Math. Soc. 145 (1969), 467-494
MSC: Primary 47.40
DOI: https://doi.org/10.1090/S0002-9947-1969-0251573-0
MathSciNet review: 0251573
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Baxter, A norm inequality for a ``finite section'' Wiener-Hopf equation, Illinois J. Math. 7 (1963), 97-103. MR 0145285 (26:2818)
  • [2] A. Beurling, On two problems concerning linear transformations in Hilbert space, Acta Math. 81 (1949), 239-255. MR 0027954 (10:381e)
  • [3] A. Devinatz, Toeplitz operators on $ {H^2}$ spaces, Trans. Amer. Math. Soc. 112 (1964), 304-317. MR 0163174 (29:477)
  • [4] -, An extension of a limit theorem of G. Szegö, J. Math. Anal. Appl. 14 (1966), 499-510. MR 0199649 (33:7792)
  • [5] -, On Wiener-Hopf operators, Proceedings Irvine Conference on Functional Analysis, Thompson, Washington, D. C., 1967, pp. 81-118. MR 0223826 (36:6873)
  • [6] P. Hartman and A. Wintner, On the spectra of Toeplitz's matrices, Amer. J. Math. 72 (1950), 359-366. MR 0036936 (12:187a)
  • [7] H. Helson and G. Szegö, A problem in prediction theory, Ann. Mat. Pura Appl. 51 (1960), 107-138. MR 0121608 (22:12343)
  • [8] H. Helson and D. Sarason, Past and future, Math. Scand. 21 (1967), 5-16. MR 0236989 (38:5282)
  • [9] H. R. Pousson, Systems of Toeplitz operators on $ {H^2}$. I, II, Proc. Amer. Math. Soc. 19 (1968), 603-608. MR 0225188 (37:783)
  • [10] M. Rabindranathan, Generalized Toeplitz operators, Thesis, University of California, Berkeley, 1968.
  • [11] E. Reich, On non-Hermitian Toeplitz matrices, Math. Scand. 10 (1962), 145-152. MR 0149189 (26:6681)
  • [12] M. Shinbrot, On singular integral operators, J. Math. Mech. 13 (1964), 395-406. MR 0162103 (28:5304)
  • [13] -, On the range of general Wiener-Hopf operators, J. Math. Mech. 18 (1969), 587-602. MR 0250135 (40:3375)
  • [14] -, The solution of some integral equations of Wiener-Hopf type, Quart. Appl. Math. (to appear). MR 0270084 (42:4977)
  • [15] N. Wiener and E. Hopf, Über eine Klasse singulärer Integralgleichungen. S.-B. Preuss. Akad. Wiss. (1931), 696-706.
  • [16] H. Widom, Inversion of Toeplitz matrices. II, Illinois J. Math. 4 (1960), 88-99. MR 0130572 (24:A432)
  • [17] -, Inversion of Toeplitz matrices. III, Abstract 564-246, Notices Amer. Math. Soc. 7 (1960), 63.
  • [18] A. Brown and P. Halmos, Algebraic properties of Toeplitz operators, J. Reine Angew. Math. 213 (1963), 89-102. MR 0160136 (28:3350)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.40

Retrieve articles in all journals with MSC: 47.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0251573-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society